Thunderstorm Wind, Clarion
- When
- July 26, 1:49 PM EST
- Where
- Clarion County, Rimersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.050, -79.517
Tree down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 26, 1:21 PM EST, 28 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT TUE JUL 26 2005
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
&&
.AVIATION...
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FOR OHZ039>041-048>050-057>059-068-069 UNTIL 8
PM TUESDAY.
PA...HEAT ADVISORY FOR PAZ013-014-020>022-029>032 UNTIL 8 PM
TUESDAY.
WV...HEAT ADVISORY FOR WVZ001>004-012-021-022 UNTIL 8 PM TUESDAY.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 141 PM EDT TUE JUL 26 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-270901- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 141 PM EDT TUE JUL 26 2005 VERY UNSTABLE HOT...HUMID AIR IS STILL SITUATED OVER THE AREA. THIS WILL GIVE THE REGION A GOOD CHANCE FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SOME OF THESE STORMS MAY BE VERY STRONG AND COULD APPROACH THE SEVERE CATEGORIES OF PENNY SIZE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO CONTAIN FREQUENT LIGHTNING AND HEAVY RAINFALL. SPOTTER ACTIVATION WILL BE LIKELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 222 PM EDT TUE JUL 26 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-270030- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 222 PM EDT TUE JUL 26 2005 ...RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... THERE IS A CHANCE THAT THUNDERSTORMS DEVELOPING THIS AFTERNOON MAY QUICKLY REACH SEVERE LEVELS WITH DAMAGING WIND AND LARGE HAIL AS THE PRIMARY THREATS. THESE STORMS MAY FORM INTO SHORT LINES AND WILL MOVE EASTWARD. TONIGHT...A COLD FRONT WILL APPROACH THE AREA WITH STORMS BECOMING MORE WIDESPREAD AND WITH THE THREAT OF HEAVY RAINFALL AND LOCALIZED FLOODING ADDED TO THE THREAT OF HAIL AND DAMAGING WIND. THOSE PLANNING OUTSIDE ACTIVITIES THIS AFTERNOON AND TONIGHT SHOULD BE ALERT FOR DEVELOPING THUNDERSTORMS. IF THREATENING WEATHER APPROACHES GO TO A SAFE PLACE IMMEDIATELY AS LIGHTNING WILL LIKELY BE INTENSE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 15
The Pittsburgh radar (KPBZ), 83 km away, was scanning. The volume nearest the first event began at 18:48 UTC.
1 thunderstorm wind. Local standard time, as filed.
Tree down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464400.